As Tamiflu Hits Record Sales, It’s Making Kids Hallucinate and Turn Deadly Violent

tamiflutamiflu

The 2017-2018 flu season is turning out to be one of the worst outbreaks in recent history. Already this year, the flu has claimed the lives of dozens of children and hospitalized countless others. In the midst of the turmoil and sickness, however, the medication to treat the flu—Tamiflu—is also reportedly claiming lives.

As this is one of the worst outbreaks, the makers of Tamiflu are seeing record sales. However, this is not good for the children whose parents are coming forward to expose the horrendous side effects caused by the medicine which—in some instances—have proven to be far worse than getting the flu.

Oseltamivir, the antiviral medication marketed as Tamiflu, is used to treat flu symptoms caused by influenza virus in patients who have had symptoms for less than 2 days. While there are plenty of common side-effects ranging from hives to difficulty breathing, some of the less common side effects have parents crying foul.

Some people using Tamiflu have had rare side effects of sudden confusion, delirium, hallucinations, unusual behavior, or self-injury. Adding to the ominous nature of these side-effects is the fact that these symptoms have occurred most often in children.

Last month, 16-year-old Charlie Harp was given Tamiflu, the entirely normal boy then took his own life hours later.

“Had I known this was an issue, I would’ve never given it to him,” remarked Jackie Ray, Harp’s aunt and guardian.

The parents of a six-year-old little girl gave their daughter Tamiflu and she began hallucinating, ran away, and then tried to kill herself by jumping out of a window.

“She was about to jump out the window when my wife came up and grabbed her,” recalled the girl’s father, who wanted to stay anonymous.

As KRBK reports, the Wallens say their 2-year-old son, Steven, was twitching, hallucinating, and slamming his head in pain after taking the medicine after being diagnosed with the flu.

“When I walked in the room I was greeted with him slapping me across the face, and then continually smacking his head into the pillow saying ‘ouch, ouch, ouch,’” says Andrea Wallen, Steven’s mother.

When they stopped giving him Tamiflu, the erratic behavior stopped.

“Tamiflu, like any medication, has potential side effects,” Dr. Amy Edwards, a pediatric infectious disease specialist at University Hospitals Rainbow Babies and Children’s Hospital explained to News 5 Cleveland.

Among them: “neuropsychiatric” side effects.

Because there are so many people now taking Tamiflu, the side-effects are skyrocketing. “We are seeing the side effects more this year than we’ve seen it in previous years, but that’s just because the total number of kids taking the medication has gone up, not because there’s something wrong with the medicine itself,” cautioned Dr. Edwards.

However, while these dangerous side effects are rare, they are experienced by one to two percent of children. A one in fifty shot that your child may try to take their own life is a pretty big deal. Parents are now faced with the choice to medicate their kids to fight the flu virus or let them ride it out.

Doctors are urging parents to consider their options when their child has the flu, only recommending that high-risk children get the medicine and if they do take it, watch them closely.

“For the parents who are insisting that their kid get Tamiflu because of how scared they are about the pediatric deaths we’ve had, if your kid is not high risk, then you do need to think about the fact that this drug does come with side effects, and so we do not give it to every person that has influenza routinely,” Dr. Edwards explained.

If your child has taken Tamiflu, experts are saying to take them to the hospital immediately if they experience any change in behavior.

Source Article from http://thefreethoughtproject.com/tamiflu-hits-record-sales-side-effects-kids-violent-suicidal/

Banned in Japan, highly recommended in the U.S., Tamiflu causes another child to hallucinate, suffer seizures


Image: Banned in Japan, highly recommended in the U.S., Tamiflu causes another child to hallucinate, suffer seizures

(Natural News)
With all the alarming flu death headlines making the rounds these days, it’s easy to see how someone could be frightened into taking flu medications to be “on the safe side.” Unfortunately, the popular flu drug Tamiflu is anything but safe, and more examples of its potential dangers are coming to light as the flu epidemic continues in full swing. So why exactly is this drug, which has been banned for children in Japan, still so highly recommended in the U.S.?

In the latest Tamiflu nightmare, a two-year-old experienced hallucinations that caused him to become violent after taking the medication. The young boy, who is normally calm, slapped his mother in the face shortly after taking the drug. He twitched all night, and he began to pick invisible items off his arms, saying that they hurt him. His hallucinations, seizures, and odd behavior stopped after his parents took him off of the flu drug.

Earlier this year, a six-year-old girl who was taking Tamiflu tried to jump out of her second-story bedroom window, while an 11-year-old Texas girl told her father she heard the voice of the devil in her head while taking the medication.

The parents of a 16-year-old boy from Indiana believe that Tamiflu caused him to take his own life last week. They report that the boy had never expressed any type of suicidal thoughts in the past, nor did he have any signs of depression. He was thriving in school and sports. The only thing that changed in the days leading up to his suicide, they say, is that he had started taking Tamiflu. They say that they were not warned properly about the side effects, as the drugs warning label mentions “abnormal behavior” without explaining what exactly that could entail. His distraught mother is now trying to spread the word to spare others such a tragedy. Tamiflu, not surprisingly, wouldn’t comment on the specific case, but they did state: “Neuropsychiatric events have been reported during the administration of Tamiflu in patients with influenza, especially in children and adolescents.”

The drug’s informational insert does mention “neuropsychiatric events” but the language is very soft, suggesting they could be caused by the flu itself. In Japan, there have been so many reports of dangerous hallucinations that giving it to children and teens has been prohibited. There, a concerning number of reports came in of young people trying to jump from vehicles and windows and running out in traffic while taking the drugs. Several young people attempted suicide while taking Tamiflu, and a few were successful. 2005 saw 12 deaths and over 100 cases of odd behavior that included hallucinations and delirium in Japan.

Why do doctors continue to give this drug to American children?

Therefore, it’s not surprising that Japanese authorities banned the drug in those aged 10 to 19 back in 2007, and South Korea came out with a similar warning. The only thing that is surprising is that it is still routinely given to American children with flu. With more than 550 confirmed cases of Tamiflu-induced hallucinations on record in the country since 2009, it’s nothing short of outrageous that more isn’t being done about this problem. It’s even more mind-boggling when you consider how many times this could have happened and a connection to Tamiflu either wasn’t made or wasn’t reported.

There is no doubt that the flu can be quite serious, but the drug’s efficacy record doesn’t make it worth the risk. The CDC itself has admitted that people with the flu who are otherwise healthy do not need antiviral drugs. Yet doctors continue to prescribe it to young people across the nation. How many people have to report these scary side effects – or even die – before something is done?

Sources for this article include:

DailyMail.co.uk

NaturalNews.com

NaturalNews.com

Fox59.com

<!–

–>

Source Article from http://www.naturalnews.com/2018-01-31-banned-in-japan-tamiflu-causes-another-child-to-hallucinate-seizures.html